A sharp continuity estimate for the von Neumann entropy. / Audenaert, Koenraad M R.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 40, No. 28, 2007, p. 8127-8136.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)8127-8136
Number of pages10
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
Issue number28
DOIs
Publication statusPublished - 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 55985